# SDR AALA202304043730

- Difficulty date: March 20, 2023
- Submitted: April 4, 2023
- Operation: Air carrier
- Aircraft: N805AW
- Make and model: Airbus A319-132
- Aircraft serial: 1049
- Aircraft time: 72,453 hours, 33,325 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Sleeve
- Part number: D546301182000
- Condition: Corroded
- Location: Zone 400 - Nac/P
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT PYLON SHACKLES OUTBOARD SIDE UPPER PIN SLEEVE AT PYLON RIB 4. REPLACED PIN SLEEVE PER TASK CARD 26C41554028
